68457members
360148posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen and Vaginal Discharge.

3 REPLIES 3
Highlighted
Member

Re: Tamoxifen and Vaginal Discharge.

hi

if you have found vaginal discharge symptoms and i have suggestion to go with herbal treatment that will surely help you

Highlighted
Member

Re: Tamoxifen and Vaginal Discharge.

Same here...thought I'd got an infection. Discharge is very light green and quite moist and only a little bit itchy occasionally.

 

I've been to my GP twice and had swabs taken for Chlamidia, thrush, BV and Strep B. The Strep B one came back positive but all the others were negative. GP sent me for an ultrasound and that showed my womb lining was ' thicker than a normal post-men woman' so I was referred to Gynae who took endometrium sample and some more swabs. Both have just come back negative and benign and gynae has said its 'most likely to be a SE of Tamoxifen.' I'm currenty on Yr 6 of 10 having been dx at 43 when I was pre-men.

 

Frustrating, as I feel I'm on unchartered territory, seeing as so few are now on the 10 year prescription, so I'm hoping the SEs are not going to have any longer lasting effect outweighing the benefit of being on Tamox for 10 years.

 

HTH xx

Highlighted
Member

Re: Tamoxifen and Vaginal Discharge.

yes i have had this almost from the start of taking it,also had a swob and smear was all ok.i am 3+ and still have it.x

Highlighted
Member

Tamoxifen and Vaginal Discharge.

Hi everyone, have been on Tamoxifen for almost 5 years with no problems until the last 6 months when I have a persistant vaginal discharge similar to thrush.

 

I have had swabs taken which came back ok and I was told "no further investigation necessary", and that it was due to Tamoxifen.

 

Am a bit concerned as will be on Tamoxifen for 10 years. Had an NHS smear 2 years ago, next one 2017.Tempted to book a private one to put mind at rest.

 

Anyone else having this problem? Comments gratefully received.